# SDR GUUA93672041610A

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 28,932 hours, 34,376 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Power Section
- Part time: 25,024 hours, 29,819 cycles
- Component: Power Section
- Component part number: 3044700
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT LT PROPELLER KEPT ON INCREASING TO 1700 RPM  EVEN AFTER CLIMB POWER SET.  ALL ENGINE PARAMETERS WERE NORMAL.  DURING POST FLIGHT OBSERVED HOLES IN BOTH EXHAUST STACKS AND LT PROPELLER FAILED TO ROTATE.  REPLACED LT ENGINE POWER SECTION, OPS CHECKS NORMAL.
